# SDR LR7A04006

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5324 FOUND FWD FUSELAGE SKIN CRACKED THROUGH RIVET HEAD AT LT JACK PAD AREA FS 191 WL 180L.  REPAIR CARRIED OUT IAW SMP583 FIG 51-140-12, FS 191 WL 180 LBL 61.
